# SDR DL76L090126

- Difficulty date: January 30, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 52,945 hours, 7,810 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 828450407M0DA
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

UNUSUAL ODOR FORWARD GALLEY.  OPERATED ALL EQUIPMENT IN FWD GALLEY FND FAINT PLASTIC ODOR FROM UPPER OVEN.  AS PRECAUTION FOUND BOTH OVENS TO NEF PER 253.30 C/B`S PULLED COLLARED OVEN.
